MathSciNet Relay Station
MathSciNet bibliographic data
MR1780464 05C12
Chartrand, Gary; Eroh, Linda; Johnson, Mark A.; Oellermann, Ortrud R. Resolvability in graphs and the metric dimension of a graph. Discrete Appl. Math. 105 (2000), no. 1-3, 99–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement